# SDR UALA2012122407379

- Difficulty date: December 22, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 67,842 hours, 11,913 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA414
- Condition: Faulty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT LHR STRONG OZONE ODOR FWD CABIN-FLIGHT DECK.  DEBRIEFED FLIGHT AND CABIN CREW.  ODOR NOTED AROUND 18,000FT AND CLEARED AFTER SHORT TIME (APPROX 5 MINS).  NO OTHER FLIGHT DECK OR CABIN EFFECTS.  NO SMOKE OR HAZE.  CONFERRED WITH TOMC AND ACP'D CHECKS REF FIM 21-00-808 OF AIR CONDITIONING, GALLEY AND ENTERTAINMENT SYSTEMS, AND CABIN LIGHTING.  ODOR WAS NOTED IN FIRST AND BUSINESS WITH NO PREVIOUS HISTORY.  ITEM RAISED FOR RECIRC FILTERS REPLACEMENT.
